# SDR RAIA2009121400003

- Difficulty date: December 5, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145077
- Aircraft time: 26,488 hours, 24,577 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 8166052
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLEED 2 LEAK INDICATION ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE ENGINE GROUND START VALVE IAW AMM PROCEDURES.  OPS CHECKED GOOD.
